# SDR UPS02239020

- Difficulty date: July 22, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: R/H Window Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON R/H WINDOW POST BETWEEN R1 & R2 WINDOWS AT UPPER CORNER     REPAIR DOUBLER FABRICATED IAW SRM 53-30-3 REPAIR DOUBLER INSTALLED IAW SRM 53-30-3 FIG 8 REPAIR 2
